Alert archive / Illinois / Flash Flood Watches in 2011
Flash Flood Watch 7, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 26, 2011, 2:35 PM CDT for 5 counties in Illinois. It took effect at Jun 26, 2011, 9:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 2:35 PM CDT (19:35 UTC)
- In effect from
- Jun 26, 2011, 9:00 PM CDT
- Expired
- Jun 27, 2011, 6:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Cass County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
707 WGUS63 KILX 261935 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT SUN JUN 26 2011 ...COMPLEX OF THUNDERSTORMS EXPECTED OVERNIGHT AGAIN FOR PORTIONS OF CENTRAL ILLINOIS... .RECENT THUNDERSTORMS HAVE SATURATED THE GROUND IN MANY LOCATIONS...AND ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED THIS EVENING. MANY LOCATIONS HAVE ALREADY HAD ISSUES WITH ROAD CLOSURES AND LOCALIZED FLOODING. WITH ANOTHER COMPLEX OF THUNDERSTORMS LIKELY TO BRING UP TO AN INCH...AND LOCALLY HIGHER AMOUNTS POSSIBLE...FLASH FLOODING WILL BE A THREAT OVERNIGHT AND INTO THE EARLY MORNING HOURS. ILZ040-047-049>051-270400- /O.NEW.KILX.FF.A.0007.110627T0200Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD 235 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SANGAMON... SCHUYLER AND SCOTT. * FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING * THUNDERSTORMS ARE ANTICIPATED OVERNIGHT TONIGHT ACROSS AREAS THAT HAVE RECENTLY RECEIVED ABUNDANT RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
160 WGUS63 KILX 270300 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1000 PM CDT SUN JUN 26 2011 ...COMPLEXES OF THUNDERSTORMS EXPECTED OVERNIGHT AGAIN FOR PORTIONS OF CENTRAL ILLINOIS... .RECENT THUNDERSTORMS HAVE SATURATED THE GROUND IN MANY LOCATIONS...AND TWO COMPLEXES OF THUNDERSTORMS ARE EXPECTED TONIGHT. ONE WILL MOVE THROUGH LATE THIS EVENING...AND THE OTHER WILL MOVE IN AFTER 1 AM. MANY LOCATIONS HAVE ALREADY HAD ISSUES WITH ROAD CLOSURES AND LOCALIZED FLOODING. FLASH FLOODING WILL BE A THREAT OVERNIGHT AND INTO THE EARLY MORNING HOURS. ILZ040-047-049>051-270900- /O.CON.KILX.FF.A.0007.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD 1000 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SANGAMON...SCHUYLER AND SCOTT COUNTIES. * UNTIL 7 AM CDT MONDAY. * TWO WAVES OF THUNDERSTORMS ARE ANTICIPATED OVERNIGHT ACROSS AREAS THAT HAVE RECENTLY RECEIVED ABUNDANT RAINFALL. RAINFALL OF AN INCH OR MORE IS LIKELY...WITH EVEN HIGHER TOTALS IN SOME OF THE STRONGER STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
588 WGUS63 KILX 270813 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 313 AM CDT MON JUN 27 2011 ILZ040-047-049>051-271200- /O.CON.KILX.FF.A.0007.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD 313 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SANGAMON...SCHUYLER AND SCOTT COUNTIES. * UNTIL 7 AM CDT THIS MORNING. * THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS THE AREA EARLY THIS MORNING...BUT SHOULD LARGELY DIMINISH BY 7 AM. RAINFALL OF 1 TO 3 INCHES HAS BEEN OCCURRING WITH THESE STORMS...WHICH HAS RESULTED IN AREAS OF FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
361 WGUS63 KILX 271100 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT MON JUN 27 2011 ILZ040-047-049>051-271200- /O.CAN.KILX.FF.A.0007.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD 600 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN CANCELLED. LIGHT RAINFALL WILL CONTINUE THIS MORNING...BUT THE THREAT OF HEAVY RAIN AND FLASH FLOODING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:53 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 26, 12:53 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1253 PM CDT SUN JUN 26 2011 .DISCUSSION... ISSUED 1045 AM CDT SUN JUN 26 2011 REMNANT MCS ACTIVITY TO THE SOUTH OF THE CWA THIS MORNING. HAVE UPDATED THE POPS A BIT TO REMOVE MORNING WORDING...BUT WITH SOME CU AND WEAK RETURNS ACROSS THE SOUTHEAST...NOT INCLINED TO FULLY REMOVE THE CHANCE POP. OTHER THAN THAT...FORECAST IS ON TRACK. && .AVIATION... ISSUED 1250 PM CDT SUN JUN 26 2011 NOT A LOT OF CHANGE IN THE FORECAST. MVFR CLOUDS DOMINATE TODAY...MCS ACTIVITY LATER. KEEPING VCTS IN THE EARLY EVENING AND THEN TEMPO IN TS AT BEST TIMING FROM EARLY MORNING TO 12Z FOR ALL ILX TERMINALS. CONCERN OTHER THAN THAT WILL BE A VIS DROP BEFORE THE MCS IN THE EVENING HOURS...BUT WINDS TO STAY UP JUST ENOUGH TO KEEP CONFIDENCE IN THE BR LOW. WILL KEEP IT OUT FOR NOW. HJS && .PREV DISCUSSION... ISSUED 230 AM CDT SUN JUN 26 2011 ELEVATED BAND OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN MOVING ACROSS THE SOUTHWEST THIRD OF THE CWA...WITH THE WORST OF THE STORMS NOW WELL TO THE SOUTH. HAVE PICKED UP A FEW INCHES OF RAIN IN A BAND FROM NEAR WINCHESTER SOUTHEAST TO FLORA. ENOUGH RAIN FELL OVER THE TRIBUTARIES TO LAKE SPRINGFIELD TO CAUSE AN INCREASE IN DISCHARGE FROM SPAULDING DAM...AND THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR DOWNSTREAM LOCATIONS IN SANGAMON COUNTY. HAVE HAD TEMPERATURES BEHIND THE RAINFALL HOLDING STEADY IN THE MID 60S THE LAST SEVERAL HOURS. MOST OF THE CWA IS STILL UNDERNEATH THE CIRRUS CANOPY FROM THIS MCS...WITH ONLY AREAS NORTHWEST OF THE ILLINOIS RIVER STARTING TO SEE A BIT OF CLEARING. THE MAIN FORECAST CHALLENGE IS WITH A COLD FRONT PASSAGE LATER ON MONDAY...WITH ASSOCIATED SEVERE WEATHER CHANCES. SHORT TERM...TODAY THROUGH TUESDAY... WILL MAKE A LAST MINUTE DECISION ON HOW MUCH RAIN CHANCES TO LINGER THIS MORNING...AFTER REVIEWING THE PROGRESS OF THE MCS. NEXT SIGNIFICANT RAIN ACTIVITY IS LIKELY TO FORM ACROSS MISSOURI AND IOWA THIS EVENING. NAM MODEL APPEARS ALONE IN TRACKING THIS MCS MORE TO THE SOUTHEAST...WHILE THE GENERAL MODEL CONSENSUS IS MORE OF AN NORTHEAST TRACK. WILL THUS HAVE HIGHEST POPS TONIGHT ACROSS THE NORTHWEST HALF OF THE CWA. STRONG UPPER TROUGH TO TRACK ACROSS THE NORTHERN STATES THROUGH MONDAY NIGHT. ATTENDANT COLD FRONT SHOULD BE CROSSING THE CWA DURING PEAK HEATING...WHEN DEWPOINTS ARE IN THE MID 70S AND MUCAPE VALUES ARE AROUND 3000 J/KG. LATEST SPC DAY2 SEVERE WEATHER OUTLOOK EMPHASIZES SUPERCELL AND BOWING LINE SEGMENTS AS AN MCS ORGANIZES OVER THE MID-MISSISSIPPI VALLEY. AFTERNOON AND FIRST PART OF THE EVENING APPEAR THE BEST TIME FRAME FOR OUR CWA...WITH RAPID DIMINISHING OF SHOWERS/STORMS BEHIND THE FRONT. WILL ONLY LINGER SOME SLIGHT CHANCE POPS ACROSS THE SOUTHEAST ON TUESDAY...AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION. LONG TERM...WEDNESDAY THROUGH SATURDAY... AMPLIFICATION OF UPPER LEVEL RIDGING OVER THE CENTRAL CONUS STILL APPEARS LIKELY DURING THIS PERIOD...WITH THE CENTER OF THE RIDGE AXIS MOVING INTO THE MISSISSIPPI VALLEY BY FRIDAY. HOT AND DRY WEATHER APPEARS TO BE THE GENERAL RULE INTO FRIDAY. A SHORTWAVE WILL BE MOVING ACROSS THE NORTHERN STATES...DRAGGING A COLD FRONT ACROSS THE GREAT LAKES FRIDAY NIGHT. SOUTHWARD EXTENT OF ITS INFLUENCE IS STILL A BIT QUESTIONABLE...SO CURRENT DRY FORECAST STILL SEEMS REASONABLE. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 11:30 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1130 AM CDT SUN JUN 26 2011 ILZ029-036-037-040-041-047-049-050-271100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 1130 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION- WOODFORD- 1130 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. ILZ071-072-271100- CLAY-RICHLAND- 1130 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM. HJS
In the hours before
Local storm report, Jun 26, 9:54 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN NEWTON 38.99N 88.16W
06/26/2011 M1.62 INCH JASPER IL CO-OP OBSERVER
24-HOUR TOTAL
0530 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
06/26/2011 M3.20 INCH LAWRENCE IL MESONET
FROM SWOP 24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2011 M1.15 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
06/26/2011 M3.24 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
06/26/2011 M1.95 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
06/26/2011 M1.46 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/26/2011 M1.67 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/26/2011 M1.13 INCH SCHUYLER IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/26/2011 M1.22 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
06/26/2011 M1.36 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/26/2011 M2.22 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/26/2011 M2.62 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
06/26/2011 M3.08 INCH SCOTT IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/26/2011 M1.11 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
06/26/2011 M2.23 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/26/2011 M1.58 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 SE EFFINGHAM 39.11N 88.54W
06/26/2011 M1.61 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
06/26/2011 M2.39 INCH EFFINGHAM IL MESONET
FROM SWOP 24-HOUR TOTAL
0705 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
06/26/2011 M1.18 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0739 AM HEAVY RAIN FLORA 38.67N 88.48W
06/26/2011 M2.57 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
06/26/2011 M1.62 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0804 AM HEAVY RAIN CHATHAM 39.67N 89.70W
06/26/2011 M3.11 INCH SANGAMON IL MESONET
FROM SWOP 24-HOUR TOTAL
0852 AM HEAVY RAIN 4 SE CLAY CITY 38.64N 88.30W
06/26/2011 M2.20 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0938 AM HEAVY RAIN 4 NW WINDSOR 39.48N 88.65W
06/26/2011 M1.08 INCH SHELBY IL MESONET
FROM SWOP 24-HOUR TOTAL
&&
LAUFENBERGLocal storm report, Jun 26, 11:36 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2011 M1.15 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0520 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/26/2011 M1.30 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 1 ENE SHELBYVILLE 39.41N 88.79W
06/26/2011 M2.00 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL AT SHELBYVILLE DAM
&&
LAUFENBERGLocal storm report, Jun 26, 11:38 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN NEWTON 38.99N 88.16W
06/26/2011 M1.62 INCH JASPER IL CO-OP OBSERVER
24-HOUR TOTAL
0520 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/26/2011 M1.30 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2011 M1.15 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0530 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
06/26/2011 M3.20 INCH LAWRENCE IL MESONET
FROM SWOP 24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2011 M1.15 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
06/26/2011 M1.46 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
06/26/2011 M1.95 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
06/26/2011 M3.24 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 1 ENE SHELBYVILLE 39.41N 88.79W
06/26/2011 M2.00 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL AT SHELBYVILLE DAM
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/26/2011 M1.67 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/26/2011 M1.13 INCH SCHUYLER IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 6 SSE SPRINGFIELD 39.70N 89.60W
06/26/2011 M1.74 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
06/26/2011 M2.24 INCH CRAWFORD IL COCORAHS
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/26/2011 M1.22 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
06/26/2011 M1.36 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/26/2011 M2.22 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/26/2011 M2.62 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
06/26/2011 M3.08 INCH SCOTT IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/26/2011 M1.11 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
06/26/2011 M2.23 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/26/2011 M1.58 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 SE EFFINGHAM 39.11N 88.54W
06/26/2011 M1.61 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
06/26/2011 M2.39 INCH EFFINGHAM IL MESONET
FROM SWOP 24-HOUR TOTAL
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
06/26/2011 M1.27 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/26/2011 M1.60 INCH EFFINGHAM IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN MURRAYVILLE 39.58N 90.25W
06/26/2011 M2.18 INCH MORGAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
06/26/2011 M1.51 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/26/2011 M2.00 INCH SHELBY IL COCORAHS
24-HOUR TOTAL
0705 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
06/26/2011 M1.18 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0739 AM HEAVY RAIN FLORA 38.67N 88.48W
06/26/2011 M2.57 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0800 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
06/26/2011 M1.62 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0804 AM HEAVY RAIN CHATHAM 39.67N 89.70W
06/26/2011 M3.11 INCH SANGAMON IL MESONET
FROM SWOP 24-HOUR TOTAL
0852 AM HEAVY RAIN 4 SE CLAY CITY 38.64N 88.30W
06/26/2011 M2.20 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0938 AM HEAVY RAIN 4 NW WINDSOR 39.48N 88.65W
06/26/2011 M1.08 INCH SHELBY IL MESONET
FROM SWOP 24-HOUR TOTAL
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 56 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 58 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 12:11 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 64 min |
| Jun 26, 1:10 AM CDT | Flash Flood Watch | ILX | Sangamon | 6 hr |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
Nearby
Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.